# SDR QXEA2010083000499

- Difficulty date: August 25, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 22,393 hours, 23,244 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Nlg Door Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, JUST AFTER DISCONNECT FROM TUG WITH PROPS AT FEATHER THE NLG DOOR OPENED & AFTER 30 SECONDS IT CLOSED AND THEN TAXIING OUT, NLG DOOR SEQUENCED AGAIN.  RETURNED TO GATE. DISCONNECTED FWD LT NLG DOOR PUSHROD & REMOVED GRAVEL GUARD FOR TROUBLESHOOTING.  FOUND NLG DOWN 2 PROX SENSOR TARGET LOOSE.  RETORQUED & SAFETIED TARGET,  REF AMM TASK NR 32-21-06-400-801, PARA 4A, STEPS 1 (J) THROUGH 1 (L).  VERIFIED PROX SENSOR RIGGING & INDUCTANCE VALUE IAW AMM TASK NRS 32-61-06-830-801 & 32-61-00-280-801.   RE-INSTALLED GRAVEL GUARD & RECONNECTED LT FWD NLG DOOR IAW AMM TASK 32-22-11-400-801, PARA 4A STEPS (15) THROUGH (19).  NO ADJUSTMENTS WERE MADE TO PUSH ROD. RETURNED TO SERVICE.
